# SDR CA130726004

- Difficulty date: July 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 3,745 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750127F
- Condition: Debonded
- Location: Tail Rotor
- Part time: 2,478 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 25 HOUR INSPECTION, PERFORMED A TAP TEST WITH A BELL TAP HAMMER, FOUND THE EROSION STRIP PARTIALLY DEBONDED. TAIL ROTOR HUB AND BLADE ASSY, PN 212-011-701-123, TAIL ROTOR BLADE, PN 212-010-750-127FM.
